# SDR MASA200400628

- Difficulty date: November 8, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 12,705 hours, 9,423 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7116 CLE-IAD, DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO PAX DOOR WARNING.  CONTRACT MAINTENANCE EXERCISED THE DOOR HANDLE SEVERAL TIMES AND THE FAULT CLEARED.
